Skip to main content

Regularity of the a-Neumann problem at point of infinite type

Journal Article


Abstract


Publication Date


  • 2010

Geographic Focus


Citation


  • Khanh, T. & Zampieri, G. (2010). Regularity of the a-Neumann problem at point of infinite type. Journal of Functional Analysis, 259 2760-2775.

Scopus Eid


  • 2-s2.0-77956190436

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/4541

Has Global Citation Frequency


Number Of Pages


  • 15

Start Page


  • 2760

End Page


  • 2775

Volume


  • 259

Place Of Publication


  • United States

Abstract


Publication Date


  • 2010

Geographic Focus


Citation


  • Khanh, T. & Zampieri, G. (2010). Regularity of the a-Neumann problem at point of infinite type. Journal of Functional Analysis, 259 2760-2775.

Scopus Eid


  • 2-s2.0-77956190436

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/4541

Has Global Citation Frequency


Number Of Pages


  • 15

Start Page


  • 2760

End Page


  • 2775

Volume


  • 259

Place Of Publication


  • United States